MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN REV RP INSRT TRL SZ7 6MM; TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATUN REV RP INSRT TRL SZ7 6MM; TIBIAL TRIALS
Catalog Number 251710706
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Insert trial broke while reducing knee joint.All pieces recovered from the patient.Patient consequence? no.Is the information being submitted for this complaint all the details that are known/available regarding this event? yes.

Brand Name
ATUN REV RP INSRT TRL SZ7 6MM
Common Device Name
TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork, munster
EI 
MDR Report Key7870352
Report Number1818910-2018-69188
Device Sequence Number19291555
Product Code NJL
UDI-Device Identifier10603295477051
UDI-Public10603295477051
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number251710706
Device Lot NumberAZ923719
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2018
Initial Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR